# SDR UIEA2024111301086

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 100,376 hours, 16,797 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 10200
- Condition: Failed
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

RIGHT SIDE WXR FAIL IN FLIGHT (LH DEFERRED)( SWAPPED RH WITH LH TRANSCEIVER AS THIS WAS NOT THE REASON FOR DEFERRAL. TESTED GOOD PER AMM 34-43-02 )
